# SDR DL757040414

- Difficulty date: May 9, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 55,705 hours, 27,771 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 331200
- Part serial: P2432
- Condition: Odor
- Location: Apu Bay
- Part time: 10,025 hours, 14,013 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT MUSTY/DUSTY ODOR THROUGHOUT A/C ON DESCENT. PASSENGERS ALSO COMPLAINED. RAN APU OVERNIGHT TO PURGE DUCTS, NO ODOR NOTED.
